# SDR AALA202201147006

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 34,380 hours, 4,054 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 216931
- Condition: Stuck
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MLG BRAKE #6 STUCK. REPLACED BRAKE PER AMM 32.45.07.
